×

Found 81 Documents (Results 1–81)

100
MathJax

The order of the Dirichlet series in the half-strip. (English. Russian original) Zbl 1426.30004

J. Math. Sci., New York 241, No. 6, 686-700 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 142, 42-56 (2017).
MSC:  30B50 30D10
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of the sum of the Dirichlet series of prescribed growth on curves. (English. Russian original) Zbl 1112.30005

Math. Notes 78, No. 1, 33-46 (2005); translation from Mat. Zametki 78, No. 1, 37-51 (2005).
MSC:  30B50 30D15
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the logarithm of the maximal term of the modified Dirichlet series. (English. Russian original) Zbl 1022.30007

Russ. Math. 46, No. 9, 13-22 (2002); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2002, No. 9, 15-24 (2002).
MSC:  30B50
PDF BibTeX XML Cite

Gröbner bases as characteristic sets. (English) Zbl 0994.13010

Herzog, Jürgen (ed.) et al., Geometric and combinatorial aspects of commutative algebra. Papers based on lectures delivered at the international conference on commutative algebra and algebraic geometry, Messina, Italy, June 16-20, 1999. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 217, 99-110 (2001).
Reviewer: A.Logar (Trieste)
MSC:  13P10
PDF BibTeX XML Cite

The complexity of formal resolution of linear partial differential equations. (English) Zbl 0974.12012

Cohen, Gérard (ed.) et al., Applied algebra, algebraic algorithms and error-correcting codes. 11th international symposium, AAECC-11, Paris, France, July 17-22, 1995. Proceedings. Berlin: Springer-Verlag. Lect. Notes Comput. Sci. 948, 408-414 (1995).
PDF BibTeX XML Cite

Behavior on the real line of entire functions represented by Dirichlet series. (English. Russian original) Zbl 0735.30004

Ukr. Math. J. 43, No. 2, 234-238 (1991); translation from Ukr. Mat. Zh. 43, No. 2, 265-269 (1991).
MSC:  30B50 30D15 30D10
PDF BibTeX XML Cite
Full Text: DOI

Growth of horizontal rays of analytic functions represented by Dirichlet series. (English. Russian original) Zbl 0896.30003

Ukr. Math. J. 42, No. 3, 323-330 (1990); translation from Ukr. Mat. Zh. 42, No. 3, 363-371 (1990).
Reviewer: Jiarong Yu
MSC:  30B50 30D15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software